Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 23, NWS Shreveport, LA

April 9, 20084 counties in Texas; 4 counties in Arkansas

NWS Shreveport, LA issued this flash flood warning at Apr 9, 2008, 5:33 AM CDT for 4 counties in Texas; 4 counties in Arkansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 5:33 AM CDT (10:33 UTC)
Expired
Apr 9, 2008, 9:30 AM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Hempstead County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Bowie County, TX, Franklin County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 121 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 7:11 AM CDTFLASH FLOODTexarkana, AREMERGENCY MANAGER REPORTS MANY ROADS AND UNDERPASSES COVERED WITH WATER ACROSS THE CITY. A FEW BUILDINGS ARE BEING EVACUATED DUE TO FLOOD WATERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 98 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 10.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2008-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2008-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
453 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 091037
FFWSHV
ARC057-081-091-099-TXC037-159-343-449-091430-
/O.NEW.KSHV.FF.W.0023.080409T1033Z-080409T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
533 AM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...SIMMS...
  NEW BOSTON...
  FRANKLIN COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF HAGANSPORT...
  NORTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
  TITUS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MOUNT PLEASANT...
  HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF HOPE...
  SOUTHERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF ASHDOWN...
  NORTHERN MILLER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF TEXARKANA...
  NEVADA COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF PRESCOTT...

* UNTIL 930 AM CDT

* AT 530 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM A LINE OF THUNDERSTORMS...WHICH HAVE CONTINUED 
  TO TRACK ACROSS THE SAME AREA...AND ARE MOVING TO THE  NORTHEAST   
  AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
  VERNON...WILKERSON...COOKVILLE...OMAHA...US 259 AND I 30
  INTERSECTION...NAPLES...DALBY SPRINGS...DE KALB...SPRING HILL...
  MAUD...REDWATER...HOOKS...NASH...RICHMOND...WILTON...OGDEN...
  MANDEVILLE...GENOA...FULTON...WILLISVILLE...WASHINGTON...ROSSTON...
  PERRYTOWN...EMMET...BODCAW AND BLEVINS

ADDITIONAL RAINFALL AMOUNTS OF ONE TO OVER TWO INCHES ARE POSSIBLE 
IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3396 9339 3350 9314 3344 9340 3349 9371
      3337 9371 3330 9421 3324 9426 3328 9465
      3315 9466 3299 9532 3332 9532 3341 9488
      3333 9475 3354 9474 3379 9405 3375 9384
      3388 9382 3398 9353
TIME...MOT...LOC 1033Z 247DEG 22KT 3308 9525

$$

VII
1 follow-up statement
000 
WGUS74 KSHV 091219
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
715 AM CDT WED APR 9 2008

TXC159-343-449-091225-
/O.CAN.KSHV.FF.W.0023.000000T0000Z-080409T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TITUS TX-FRANKLIN TX-MORRIS TX-
715 AM CDT WED APR 9 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN MORRIS...
FRANKLIN AND TITUS COUNTIES...

LAT...LON 3396 9339 3350 9314 3344 9340 3349 9371
      3338 9372 3330 9421 3325 9426 3329 9465
      3334 9474 3354 9475 3379 9405 3375 9402
      3375 9384 3388 9382 3398 9354
TIME...MOT...LOC 1215Z 247DEG 22KT 3332 9456

$$

ARC057-081-091-099-TXC037-091430-
/O.CON.KSHV.FF.W.0023.000000T0000Z-080409T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LITTLE RIVER AR-NEVADA AR-HEMPSTEAD AR-MILLER AR-BOWIE TX-
715 AM CDT WED APR 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
BOWIE...NORTHERN MILLER...HEMPSTEAD...NEVADA AND SOUTHERN LITTLE
RIVER COUNTIES...

AT 711 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED COUNTY ROAD 
CLOSURES ACROSS SOUTHWEST ARKANSAS...AS WELL AS STREET FLOODING ACROSS
TEXARKANA...AND AREAS OF HIGH WATER ON HIGHWAY 82 IN THE EXTREME 
NORTHEAST CORNER OF TEXAS. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE
KALB...SPRING HILL...NEW BOSTON...MAUD...REDWATER...HOOKS...NASH...
RICHMOND...WAKE VILLAGE...TEXARKANA...ASHDOWN...WILTON...OGDEN...
MANDEVILLE...GENOA...FULTON...WILLISVILLE...WASHINGTON...ROSSTON...
PRESCOTT...PERRYTOWN...HOPE...EMMET...BODCAW AND BLEVINS

ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF ONE INCH...ARE POSSIBLE IN 
THE WARNED AREA...WITH RAIN BEGINNING TO TAPER OFF BY MID MORNING. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 3396 9339 3350 9314 3344 9340 3349 9371
      3338 9372 3330 9421 3325 9426 3329 9465
      3334 9474 3354 9475 3379 9405 3375 9402
      3375 9384 3388 9382 3398 9354
TIME...MOT...LOC 1215Z 247DEG 22KT 3332 9456

$$

VII

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 4:43 AM CDT, 50 minutes earlier.

Area forecast discussion, Apr 9, 4:43 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
443 AM CDT WED APR 9 2008

.DISCUSSION...

CONVECTION CONTINUES ACROSS THE NORTHERN SECTIONS OF THE CWA THIS
MORNING...MAINLY ALONG AND NORTH OF THE INTERSTATE 30 CORRIDOR...
AND IS EXPECTED TO CONTINUE FOR A FEW MORE HOURS. THIS COMBINED WITH
ONGOING FLASH FLOODING...MAKES IT NECESSARY TO EXTEND THE FLASH
FLOOD WATCH UNTIL 1 PM THIS AFTERNOON. BY THEN THE BULK OF THE
RAINFALL SHOULD SHIFT NORTHWEST OF THE CWA.

THE SLOW MOVING FRONTAL BOUNDARY WHICH CAUSED TRAINING OF STORMS
OVERNIGHT IS SHOWING SIGNS OF STALLING. CURRENTLY IT WAS NEAR A
TYLER TEXAS TO BLUFF CITY ARKANSAS LINE AND BY NOON SHOULD BE
RETURNING NORTH...AND LOCATED NEAR THE RED RIVER. THIS WILL DECREASE
THE CHANCE OF RAIN THROUGHOUT NORTHEAST TEXAS AND SOUTHWEST
ARKANSAS...WHERE RADAR ESTIMATES SHOW AS MUCH AS 5 INCHES OF RAIN
IN A COUPLE LOCATIONS. ONCE THE FRONT MOVES NORTH...ALL OF THE
CWA WILL BE BACK IN A MOIST AND HIGHLY UNSTABLE ENVIRONMENT.
HOWEVER...THERE IS NOT A GOOD FOCUS FOR ORGANIZED CONVECTION IN
THIS AREA UNTIL THE UPPER TROUGH BEGINS TO KICK EAST OUT OF THE
SOUTHERN ROCKIES...EARLY THURSDAY MORNING. BUT ANY MINOR RIPPLE IN
THE SOUTHWEST FLOW ALOFT SHOULD BE GOOD FOR SOME REDEVELOPMENT.

BY THURSDAY...LOOKING FOR A STRONG DRYLINE TO MARCH EAST ACROSS
TEXAS AND SOUTHERN OKLAHOMA EARLY IN THE DAY...REACHING WESTERN
FRINGES OF THE CWA THURSDAY AFTERNOON. THIS WILL ADD TO AN ALREADY
GOOD POTENTIAL FOR SEVERE WEATHER FOR MUCH OF THE CWA...ESPECIALLY
THE EASTERN HALF DURING THE AFTERNOON HOURS. LOOK FOR A LINE OF
CONVECTION TO DEVELOP LATE THURSDAY MORNING IN NORTHEAST TEXAS
AND CROSS THE CWA BY THURSDAY EVENING. THEN ON FRIDAY...THE ACTUAL
COLD FRONT SHOULD CROSS THE REGION...TRIGGERING A FEW MORE STRONG
TSTMS IN THE EASTERN AREAS. THIS SHOULD BE THE LAST FROM THIS
SYSTEM...WITH DRY AIR SPILLING INTO THE REGION...JUST IN TIME FOR
THE WEEKEND. DRY FORECAST TO CONTINUE INTO EARLY NEXT WEEK AS A
STRONG UPPER RIDGE BECOMES ANCHORED FROM WEST TEXAS...NORTHWARD TO
THE CANADIAN BORDER.

&&

.AVIATION...
PERSISTENT BAND OF TRAINING TSTMS...ALONG STALLED WARM FRONT...
BECMG LESS SVR THREAT...BUT GREATER FLOODING THREAT...WITH TIME.
AS FRONT EVENTUALLY BEGINS TO LIFT NORTH TODAY...INCREASING S-SE WINDS
WITH MAINLY MVFR CIGS TO FILL IN BY AROUND 12Z...LIFTING TO LOW
VFR...TEMPO SCT...BY 16-18Z. CONVECTION ISOLTED...PSBL BCMG SCT...BY
AROUND 20Z...WITH HEATING. WITH FRONT RETURNING AS COLD FRONT...WITH
MORE WIDESPREAD...AND SVR STORMS...FOR THURSDAY./VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  80  67  82  61 /  40  30  50  40
MLU  81  67  84  64 /  20  30  30  70
DEQ  69  66  76  49 /  80  50  80  20
TXK  74  67  79  57 /  80  40  70  30
ELD  78  67  81  59 /  40  30  60  70
TYR  79  68  80  56 /  50  40  50  20
GGG  80  70  81  56 /  50  40  60  30
LFK  83  69  82  61 /  20  20  50  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     HEMPSTEAD...HOWARD...LITTLE RIVER...MILLER...NEVADA...AND
     SEVIER.

LA...NONE.
OK...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     AND MCCURTAIN.

TX...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     BOWIE...CAMP...CASS...FRANKLIN...MORRIS...RED
     RIVER...TITUS...UPSHUR...AND WOOD.

&&

14/07
Hazardous weather outlook, Apr 8, 12:00 PM CDT, 17 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE APR 8 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-091100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE APR 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY ACROSS
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHEAST TEXAS
THIS AFTERNOON AND TONIGHT...AS A COLD FRONT MOVES INTO THE REGION.
A FEW STORMS MAY BECOME SEVERE. WITH COLD TEMPERATURES ALOFT...
LARGE HAIL IS THE PRIMARY CONCERN. ALSO...LOCALLY HEAVY RAINFALL
MAY RESULT IN FLASH FLOODING...ESPECIALLY AREAS NORTH OF
INTERSTATE 30.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

PERIODS OF VERY HEAVY RAINFALL MAY PRODUCE FLOODING...FROM WEDNESDAY
INTO EARLY FRIDAY...AS A WARM FRONT LIFTS NORTH ACROSS THE REGION.
THE WARM FRONT WILL BE FOLLOWED BY ANOTHER COLD FRONT...WHICH MAY
CONTRIBUTE TO SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT.

In the hours before

Local storm report, Apr 8, 11:51 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             WINTHROP                33.83N 94.35W
04/08/2008  M0.75 INCH       LITTLE RIVER       AR   LAW ENFORCEMENT

&&

STEVENS
Local storm report, Apr 9, 12:59 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1259 AM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     2 N LONGVIEW            32.55N 94.76W
04/09/2008                   GREGG              TX   LAW ENFORCEMENT

            TREES DOWN ALONG HIGHWAY 259 NORTH OF LONGVIEW

&&

15
Local storm report, Apr 9, 2:09 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
209 AM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     4 S TEXARKANA           33.39N 94.02W
04/08/2008                   MILLER             AR   NEWSPAPER

            TREES DOWN ALONG SOUTH STATE LINE ROAD

&&

15
Local storm report, Apr 9, 2:32 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
232 AM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     FLASH FLOOD      7 WNW DE KALB           33.55N 94.73W
04/09/2008                   BOWIE              TX   LAW ENFORCEMENT

            HIGHWAY 82 IS FLOODED NEAR THE BOWIE COUNTY/RED RIVER
            COUNTY LINE. TRUCK HAD STALLED OUT IN HIGH WATER.

&&

15
Local storm report, Apr 9, 2:57 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
257 AM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      2 N NASHVILLE           33.97N 93.85W
04/08/2008                   HOWARD             AR   LAW ENFORCEMENT

            BRIDGE WASHED OUT AT RAMAGE ROAD

0240 AM     FLASH FLOOD      FOREMAN                 33.72N 94.40W
04/09/2008                   LITTLE RIVER       AR   LAW ENFORCEMENT

            SEVERAL STREETS ARE UNDERWATER

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:09 PM CDTSevere Thunderstorm WarningSHVCamp, Upshur, Wood36 min
Apr 8, 8:00 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Harrison, Marion, Morris, Titus and 1 more45 min
Apr 8, 8:29 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion46 min
Apr 8, 8:45 PM CDTSevere Thunderstorm WarningSHVSmith, Wood60 min
Apr 8, 8:57 PM CDTSevere Thunderstorm WarningSHVBowie48 min
Apr 8, 9:02 PM CDTFlash Flood WatchSHVBowie, Camp, Cass, Franklin, Morris, Red River and 3 more13 hr
Apr 8, 9:44 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith61 min
Apr 8, 11:16 PM CDTSevere Thunderstorm WarningSHVBowie44 min
Apr 8, 11:52 PM CDTSevere Thunderstorm WarningSHVGregg, Smith, Upshur, Wood38 min
Apr 9, 12:20 AM CDTSevere Thunderstorm WarningSHVBowie, Red River55 min
Apr 9, 12:49 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison56 min
Apr 9, 1:45 AM CDTFlash Flood WarningSHVBowie, Franklin, Red River, Titus4 hr
Apr 9, 2:19 AM CDTFlash Flood WarningSHVBowie6 hr
Apr 9, 4:36 PM CDTFlash Flood WatchSHVBowie, Camp, Cass, Franklin, Morris, Red River and 3 more23 hr
Apr 8, 10:09 PM CDTSevere Thunderstorm WarningSHVLafayette, Miller51 min

Nearby

Flash Flood Warnings in Texas, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.